# SDR 371PA0026

- Difficulty date: June 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,811 hours, 25,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L2 DOOR INOP AND COVER BROKEN.  REPLACED POWER SUPPLY IAW MM 33-51-41 AND EXIT SIGN IAW MM 33-51-11.  OPS CHECKS NORMAL.
